Mixed type converse duality in multiobjective programming problems

Xin Min Yang, Xiaoqi Yang, Kok Lay Teo

Research output: Journal article publicationJournal articleAcademic researchpeer-review

2 Citations (Scopus)

Abstract

In this paper, we use the Fritz John necessary optimality conditions to establish some results on the mixed type converse duality for a class of multiobjective programming problems.
Original languageEnglish
Pages (from-to)394-398
Number of pages5
JournalJournal of Mathematical Analysis and Applications
Volume304
Issue number1
DOIs
Publication statusPublished - 1 Apr 2005

Keywords

  • Converse duality
  • Fritz John necessary condition
  • Mixed type dual model
  • Multiobjective programming problem

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this